# SDR CALA2025091508909

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,293 hours, 29,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144A770012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT WEB CRACKED AT RBL 39 STA 663.75   REMOVED AND CUT THE WEB DAMAGED FROM STA 663.75 BETWEEN RBL38 TO RBL60. INSTALLED NEW WEB AND REPAIR PARTS AT STA 663.75 BETWEEN RBL 30 TO RBL 60 IAW B737 SRM 53-40-51-2R-2 AND SRM 51-40-02-0G-0.
